African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 245

Review

Some propertıes of fuzzy contınuıty functıons

Cahit TAŞDEMIR
  • Cahit TAŞDEMIR
  • Tatvan Vocational School, Bitlis Eren University, Bitlis, Turkey.
  • Google Scholar


  •  Received: 31 March 2017
  •  Accepted: 18 May 2017
  •  Published: 31 July 2017

References

Alimohammady M, Roohi M (2006). Fuzzy Um sets and fuzzy (U, m)- continuous functions. Chaos Solitons Fractals. 28(1):10-25.
Crossref

 

Azad KK (1981). On fuzzy semicontinuity, fuuzy almost continuity and fuzzy weakly continuity. J. Math. Anal. Appl. 82:14-32.
Crossref

 
 

Chang CL (1968). Fuzzy Topological Spaces. J.Math. Anal. Appl. 24:182-190.
Crossref

 
 

Maji PK, Biswas R, Roy AR (2003). Soft set. Comput. Math. Appl. 45(4):555-562.
Crossref

 
 

Molodtsov D (1990). Soft set theory- first results. Comput. Math. Appl. 37:19-31.
Crossref

 
 

Uluçay V, Şahin M, Olgun N, Öztekin Ö, Emniyet A (2016). Generalized Fuzzy σ-Algebra and Generalized Fuzzy Measure on Soft Sets. Indian J. Sci. Technol. 9(4):1-7.
Crossref

 
 

Yalvaç TH (1987). Fuzzy Sets and Functions on Fuzzy spaces. J. Math. Anal. Apply. 126(2):409-423.
Crossref

 
 

Zadeh LA (1965). Fuzzy Sets. Inform Control 8:338-353.
Crossref